Rebound Headaches?

Discussion in 'Fibromyalgia Main Forum' started by msSusan, Sep 17, 2008.

  1. msSusan

    msSusan Member

    Has anyone been told that they are having rebound headaches due to meds you are taking? What have you been advised to do about it?

    I'm having 24/7 headaches due to Meds? Fibro? Chronic Neck Pain? and I'm getting minimal if any pain relief from the meds I'm taking or the misc. therapy's I've tried.

    Thanks for your advice/help!
    [This Message was Edited on 09/18/2008]
  2. FMsaddenedspirit

    FMsaddenedspirit New Member

    Yes my neurologist had informed me once that the Tylenol does cause a rebound headaches, they feel different than a migraine , I think..
    I later was informed after doing and MRI that I have disc disease and a bulge in my neck. Per my physical therapy Guy ,, we found out that my headaches are caused from my neck.. we actually found the exact area that does it.

    I have found .. I took 2 tennis balls and tied then together real tight in a sock .. when I get real bad I lay on the floor with this at the base of my neck.. it does help relieve the pressure and eases my headache some

    I just don't have the energy go three days a week to chrio or anything to help me so I try by myself. thank goodness for my massage chair thing

    I hope this helps just a little a least .

    Soft Huggles ,, hoping today is a better day for you

  3. wangotango

    wangotango New Member

    i have never had rebound headaches from narcotic pain medicine , but ultram/tramadol just about kills me , it is a very potent vasel constricter and when it goes away your body over responds by dilating them vessels and who. any over the counter stuff just kills me.
    good luck billm
  4. lrning2cope

    lrning2cope New Member

    I was HAVING a rebound headache today and I came on the board to see what it might be. I had just gone off tramadol (cold turkey ) thinking that my new med would cover any withdrawel problems (new med vicoden) WRONG ! I was so sick I thought it was a stroke.

    I took a single tramadol pill and two later at the regular time and the headache is gone. Now I will wean myself SLOWLY off tramadol and try the vicondin again after I am off the tramadol . I have gotten classic migraines all my life and this headach today ranked up with my most painful headaches.For anyone going off tramadol BEWARE AND GO OFF SLOWLY .